Professional Muscle (Arabic)

Professional Muscle (Arabic) (http://www.professionalmuscle.com/forums/)
-   Peptides and Growth Factors (http://www.professionalmuscle.com/forums/peptides-growth-factors/)
-   -   GH sides at low doses (http://www.professionalmuscle.com/forums/peptides-growth-factors/41817-gh-sides-low-doses.html)

evolutionX 01-20-2009 08:59 AM

GH sides at low doses
 
I am taking 0.5iu QHS (Norditropin) for sleep which is offcourse i am getting but besides that i am lethargic and groggy when wake up. Bones are hurting wtf and over all more sedated and little shaky than usual. Is this how GH works at low doses?

smc252 01-20-2009 11:23 AM

Maybe the low dose isn't shutting you down so you get your natty GH + the extra? W/o bloodwork there is no way to know what is up for sure.

jm425 01-20-2009 01:25 PM

I'm surprised you're even getting those sides at only 1/2 iu a day. Normally you see those sides starting at about 2ius a day. I'm guessing that it's because norditropin is pharm grade which is supposed to be stronger than the generic hgh out there. And yes you should experience those sides with hgh although supposedly some don't

pesty4077 01-20-2009 01:32 PM

What other things are you taking, what about your diet? Are you taking slin? Did you change your routine, overtraining will make me feel like that. Allergies give me them symptoms. There is alot to factor in when determining what causes your condition.

DatBtrue 01-20-2009 06:09 PM

Quote:

Originally Posted by evolutionX;502334
...Bones are hurting ...

Are you taking an aromatase inhibitor?

evolutionX 01-21-2009 09:43 AM

Thanks for the fast response guys. I started 250 sust a week ago but GH i take around and can feel the sleepiness in 25 minutes after injecting. No slin or anything like that. i am primarily taking this because i had a big bout with sleep in last 5 years. But with GH i get vivid dreams and get that deep sleep but the sedation persists through the day which is not usual hameostasis.

evolutionX 01-21-2009 09:48 AM

Quote:

Originally Posted by pesty4077;502448
What other things are you taking, what about your diet? Are you taking slin? Did you change your routine, overtraining will make me feel like that. Allergies give me them symptoms. There is alot to factor in when determining what causes your condition.

My diet includes shreaded wheat cereal with milk at 8 am, eggs & sweet pototes 11am, pasta & a protein shake 3pm, fruits & some snacks in evening & Chicken or fish with rice in dinner. I think overtraining might be it

pesty4077 01-21-2009 09:50 AM

Quote:

Originally Posted by evolutionX;502806
My diet includes shreaded wheat cereal with milk at 8 am, eggs & sweet pototes 11am, pasta & a protein shake 3pm, fruits & some snacks in evening & Chicken or fish with rice in dinner. I think overtraining might be it

Susteon can cause flu like symptoms, also it sounds like you could eat more, especially protien.


All times are GMT +10. The time now is 11:48 PM.

Powered by vBulletin® Version 3.8.11
Copyright ©2000 - 2018, vBulletin Solutions Inc.
Search Engine Friendly URLs by vBSEO 3.6.1
Copyright ProfessionalMuscle.com 2002-2018